Journal article icon

Journal article

Asymptotically honest confidence regions for high dimensional parameters by the desparsified conservative Lasso

Abstract:

In this paper we consider the conservative Lasso which we argue penalizes more correctly than the Lasso and show how it may be desparsified in the sense of van de Geer et al. (2014) in order to construct asymptotically honest (uniform) confidence bands. In particular, we develop an oracle inequality for the conservative Lasso only assuming the existence of a certain number of moments. This is done by means of the Marcinkiewicz–Zygmund inequality. We allow for heteroskedastic non-subgaussian e...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1016/j.jeconom.2017.11.005

Authors


More by this author
Institution:
University of Oxford
Division:
SSD
Department:
Economics
Oxford college:
St Hilda's College
Role:
Author
More from this funder
Funding agency for:
Kock, A
Grant:
DNRF78
Publisher:
Elsevier Publisher's website
Journal:
Journal of Econometrics Journal website
Volume:
203
Issue:
1
Pages:
143-168
Publication date:
2017-12-02
Acceptance date:
2017-11-11
DOI:
ISSN:
0304-4076
Source identifiers:
817227
Keywords:
Pubs id:
pubs:817227
UUID:
uuid:7f4f9202-5cf1-421d-9303-658822fe973b
Local pid:
pubs:817227
Deposit date:
2018-01-09

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP